# SDR LCQ54

- Difficulty date: January 20, 2005
- Submitted: January 20, 2005
- Operation: General aviation
- Aircraft: N867AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47170
- Aircraft time: 67,911 hours, 50,634 cycles
- Engine: Pwa JT8D9A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Elongated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN PANEL E5-3 HAS ELONGATED HOLES ON THE END OF PANEL.  S/O 152051, OPS 29566, ZONE 6C-143
